2 doctors weighed in:
Is geting a tattoo safe when you are on a blood thinning medication?
2 doctors weighed in

Dr. Calvin Weisberger
Internal Medicine - Cardiology
In brief: Tattoo
Getting a tattoo is always an infection risk.
If there's bleeding, it will be considerably worse when taking anticoagulants. Not a good idea.

In brief: Tattoo
Getting a tattoo is always an infection risk.
If there's bleeding, it will be considerably worse when taking anticoagulants. Not a good idea.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Dr. Morris Westfried
Dermatology
In brief: No
The trauma may cause bleeding into the skin and possibly scar tissue.

In brief: No
The trauma may cause bleeding into the skin and possibly scar tissue.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors